MathSciNet Relay Station
MathSciNet bibliographic data
MR2052143 (2005a:34042) 34C10 (34A30)
Al-Dosary, K. I.; Abdullah, H. K.; Hussein, D. Short note on oscillation of matrix Hamiltonian systems. Yokohama Math. J. 50 (2003), no. 1-2, 23–30.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement